# SDR AALA202510175491

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 35,439 hours, 11,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BATTERY FAULT MESSAGE DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 14WL DURING SYSTEM TEST. MAINTENANCE FOUND CANNON PLUG LOOSE, TIGHTENED CANNON PLUG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
